MathSciNet Relay Station
MathSciNet bibliographic data
MR1600042 52B11 (57Q15)
Ziegler, G. M. Shelling polyhedral $3$-balls and $4$-polytopes. Discrete Comput. Geom. 19 (1998), no. 2, 159–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement